Title: Hybrid optimal filtering for linear continuous-time Markovian jump systems with non-Gaussian noises by MPT approach

Authors: Gou Nakura

Addresses: 402, 56-2, Gokasyo-Hirano, Uji, Kyoto, Japan

Abstract: In this paper, we study the optimal filtering problems for a class of linear continuous-time Markovian jump systems with non-Gaussian noises by most probable trajectory (MPT) approach based on principle of hybrid optimality. The systems are described by the switching systems with Markovian mode transitions. In this paper we consider both cases (A) the modes are accessible and (B) the modes are inaccessible. The necessary and sufficient conditions for the solvability of the optimal filtering problems are given by coupled Riccati differential equations with initial conditions. Finally, we give numerical examples.

Keywords: Markovian jump systems; optimal filtering; non-Gaussian noise; coupled differential Riccati equations; MPT approach; most probable trajectory; switching systems; Markovian mode transitions.

DOI: 10.1504/IJAMECHS.2013.055261

International Journal of Advanced Mechatronic Systems, 2013 Vol.5 No.1, pp.59 - 68

Available online: 23 Jul 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article